# SDR DALA2023111409385

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 90,955 hours, 15,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 ON WALK AROUND CHECK FOUND 1 DIVERTER STRIP MISSING AT 0600 POSITION ON RADOME. CORRECTIVE ACTION: 1 DIVIDER STRIP ALLOWED TO BE MISSING IAW B767-400 AMM 53-12-03- 308-023, A/C OK FOR SVC. (5072088)
